# SDR CA070510003

- Difficulty date: April 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,338 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) OUR 1900D WAS ON APPROACH, PILOT SELECTED THE LANDING GEAR DOWN. NOTHING HAPPENED, AC RETURNED TO IT’S MAIN BASE. WHEN MAINT RECEIVED THE AC THE FAULT COULDN’T BE DUPLICATED. DURING TROUBLESHOOTING ON THE GROUND THE MAINT WAS ABLE TO FIND A CONSTANT FAULT ON THE GROUND, IT WAS FOUND THAT THERE WAS A CONSTANT 28 VOLTS APPLIED TO THE (UP) SOLENOID OF THE HYDR POWERPACK, PREVENTING THE (DOWN) SOLENOID FROM MOVING THE SELECTOR VALVE TO THE DOWN POSITION WHEN THE LANDING GEAR HANDLE IS PLACED IN THE (DOWN) SELECTION. THE VOLTAGE SOURCE ORIGINATED FROM THE PROP GOVERNOR TEST CIRCUIT THROUGH THE RT MLG SQUAT SWITCH. THE SQUAT SWITCH WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070510003)
